zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition. (English) Zbl 1139.35364
Summary: We investigates the blow-up properties of the positive solutions to a porous medium equation with nonlocal reaction source and with nonlocal boundary condition, we obtain the blow-up condition and its blow-up rate estimate.
35K60Nonlinear initial value problems for linear parabolic equations
35K65Parabolic equations of degenerate type
35B05Oscillation, zeros of solutions, mean value theorems, etc. (PDE)
[1]Souplet, P.: Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source, J. differential equations 153, 374-406 (1999) · Zbl 0923.35077 · doi:10.1006/jdeq.1998.3535
[2]Esteban, K.; Bota, Bimpong; Ortoleva, P.; Ross, J.: Far-from-equilibrium at local sites of reaction, J. chem. Phys. 60, No. 8, 3124-3133 (1974)
[3]Furter, J.; Grinfield, M.: Local vs. Nonlocal interactions in populations dynamics, J. math. Biol. 27, 65-80 (1989) · Zbl 0714.92012 · doi:10.1007/BF00276081
[4]Weissler, F. B.: An L blow-up estimate for a nonlinear heat equation, Comm. pure appl. Math. 38, 291-296 (1985) · Zbl 0592.35071 · doi:10.1002/cpa.3160380303
[5]Galaktionov, V. A.: On asymptotic self-similar behavior for a quasilinear heat equation: single point blow-up, SIAM J. Math. anal. 26, No. 3, 675-693 (1995) · Zbl 0828.35067 · doi:10.1137/S0036141093223419
[6]Samarskii, A. A.; Kurdyumov, S. P.; Galaktionov, V. A.; Mikhailov, A. P.: Blow-up in problems for quasilinear parabolic equations, (1987)
[7]Cantrell, R. S.; Cosner, C.: Diffusive logistic equations with indefinite weights: population models in disrupted environments II, SIAM J. Math. anal. 22, No. 4, 1043-1064 (1989) · Zbl 0726.92024 · doi:10.1137/0522068
[8]Giga, Y.; Kohn, R. V.: Asymptotically self-similar blow-up of semilinear heat equations, Comm. pure appl. Math. 38, 297-319 (1985) · Zbl 0585.35051 · doi:10.1002/cpa.3160380304
[9]Day, W. A.: Extensions of property of heat equation to linear thermoelasticity and other theories, Quart. appl. Math. 40, 319-330 (1982) · Zbl 0502.73007
[10]Day, W. A.: A decreasing property of solutions of parabolic equations with applications to thermoelasticity, Quart. appl. Math. 40, 468-475 (1983) · Zbl 0514.35038
[11]Friedman, A.: Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions, Quart. appl. Math. 44, No. 3, 401-407 (1986) · Zbl 0631.35041
[12]Pao, C. V.: Asymptotic behavior of solutions of reaction – diffusion equations with nonlocal boundary conditions, J. comput. Appl. math. 88, 225-238 (1998) · Zbl 0920.35030 · doi:10.1016/S0377-0427(97)00215-X
[13]Pao, C. V.: Numerical solutions of reaction – diffusion equations with nonlocal boundary conditions, J. comput. Appl. math. 136, 227-243 (2001) · Zbl 0993.65094 · doi:10.1016/S0377-0427(00)00614-2
[14]Lin, Z. G.; Liu, Y. R.: Uniform blow-up profiles for diffusion equations with nonlocal source and nonlocal boundary, Acta math. Sci. ser. B 24, 443-450 (2004) · Zbl 1065.35150
[15]Friedman, A.: Partial differential equations of parabolic type, (1964) · Zbl 0144.34903
[16]Wang, Y.; Mu, C.; Xiang, Z.: Blow up of solutions to a porous medium equation with nonlocal boundary condition, Appl. math. Comput. 192, 579-585 (2007) · Zbl 1193.35097 · doi:10.1016/j.amc.2007.03.036
[17]Lin, Z. G.; Xie, C. H.: The blow up rate for a system of heat equations with nonlinear boundary condition, Nonlinear anal. 34, 767-778 (1998) · Zbl 0941.35008 · doi:10.1016/S0362-546X(97)00573-7
[18]Levine, H. A.: The role of critical exponents in blow-up theorems, SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008 · doi:10.1137/1032046
[19]Yin, Y. F.: On nonlinear parabolic equations with nonlocal boundary condition, J. math. Anal. appl. 185, 54-60 (1994) · Zbl 0820.35085 · doi:10.1006/jmaa.1994.1239
[20]Deng, K.: Comparison principle for some nonlocal problems, Quart. appl. Math. 50, 517-522 (1992) · Zbl 0777.35006
[21]Li, F.; Xie, C.: Global existence and blow-up for a nonlinear porous medium equation, Appl. math. Lett. 16, 185-192 (2003) · Zbl 1059.35067 · doi:10.1016/S0893-9659(03)80030-7
[22]Anderson, J. R.: Local existence and uniqueness of solutions of degenerate parabolic equations, Comm. partial differential equations 16, 105-143 (1991) · Zbl 0738.35033 · doi:10.1080/03605309108820753
[23]Cui, Z.; Yang, Z.: Uniform blow-up rates and asymptotic estimates of solutions for diffusion systems with nonlocal sources, Differ. equ. Nonlinear mech. 2007 (2007) · Zbl 1137.35392 · doi:10.1155/2007/87696
[24]Zheng, S.; Wang, L.: Blow-up rate and profile for a degenerate parabolic system coupled via nonlocal sources, Comput. math. Appl. 52, 1387-1402 (2006) · Zbl 1132.35403 · doi:10.1016/j.camwa.2006.10.018